# SDR USAA200507001

- Difficulty date: July 9, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Aircraft time: 56,021 hours, 40,945 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT BS 767 BETWEEN STRINGERS 21 RT AND 22 RT ON FUSELAGE SKIN.  REMOVED DAMAGED FUSELAGE SKIN AND INSTALLED REPAIR DOUBLER PER SRM 53-00-01 FIG 229, DETAIL X.
